# SDR DHL2002805046

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT FUSELAGE AT STA 1743 BETWEEN STR 16 AND 17 A 1 INCH CRACK.
